Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2016, Volume 71, Issue 5(431), Pages 177–178 (Mi umn9742)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Bayesian disorder problem for the Brownian bridge

D. I. Lisovskii

Steklov Mathematical Institute of Russian Academy of Sciences

Funding Agency Grant Number
Russian Science Foundation 15-11-30042
This work was supported by the Russian Science Foundation under grant 15-11-30042.


DOI: https://doi.org/10.4213/rm9742

Full text: PDF file (341 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2016, 71:5, 967–969

Bibliographic databases:

MSC: Primary 62L10, 62C10; Secondary 62L15, 60J60
Presented: Д. В. Трещев
Accepted: 05.09.2016

Citation: D. I. Lisovskii, “Bayesian disorder problem for the Brownian bridge”, Uspekhi Mat. Nauk, 71:5(431) (2016), 177–178; Russian Math. Surveys, 71:5 (2016), 967–969

Citation in format AMSBIB
\Bibitem{Lis16}
\by D.~I.~Lisovskii
\paper Bayesian disorder problem for the Brownian bridge
\jour Uspekhi Mat. Nauk
\yr 2016
\vol 71
\issue 5(431)
\pages 177--178
\mathnet{http://mi.mathnet.ru/umn9742}
\crossref{https://doi.org/10.4213/rm9742}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3588932}
\zmath{https://zbmath.org/?q=an:06691827}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2016RuMaS..71..967L}
\elib{https://elibrary.ru/item.asp?id=27350016}
\transl
\jour Russian Math. Surveys
\yr 2016
\vol 71
\issue 5
\pages 967--969
\crossref{https://doi.org/10.1070/RM9742}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000394175400004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85011621022}


Linking options:
  • http://mi.mathnet.ru/eng/umn9742
  • https://doi.org/10.4213/rm9742
  • http://mi.mathnet.ru/eng/umn/v71/i5/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:274
    Full text:23
    References:37
    First page:39

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021